Alert archive / Alabama / River Flood Warnings in 2019

River Flood Warning 4, NWS Birmingham, AL

January 19, 2019Greene County, Hale County, Marengo County, Alabama

NWS Birmingham, AL issued this river flood warning at Jan 19, 2019, 8:11 PM CST for Greene County, Hale County, Marengo County, Alabama. It took effect at Jan 21, 2019, 3:00 PM CST. It was in force for .

The area

The outline as issued.

The facts

Issued
Jan 19, 2019, 8:11 PM CST (02:11 UTC)
In effect from
Jan 21, 2019, 3:00 PM CST
Expired
Jan 21, 2019, 7:34 AM CST
In force
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Greene County, AL, Hale County, AL, Marengo County, AL

The radar

The Birmingham radar (KBMX), 113 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black Warrior River below Selden Dam (WLDA1).

Action stage
90 ft
Minor stage
90 ft
Moderate stage
102 ft
Major stage
105 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02466030, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

528 
WGUS44 KBMX 200211
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Birmingham AL 
811 PM CST Sat Jan 19 2019

...The National Weather Service in Birmingham AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Black Warrior River At Selden Lock and Dam Affecting Greene...Hale 
  and Marengo Counties.

.Heavy rainfall of 1 to 2 inches has occurred within the past 24 hours
over the Black Warrior River basin...and a flood warning is now in 
effect for the Black Warrior River at Seldon Lock and Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-201411-
/O.NEW.KBMX.FL.W.0004.190121T2100Z-190124T0800Z/
/WLDA1.1.ER.190121T2100Z.190123T0000Z.190123T2000Z.NO/
811 PM CST Sat Jan 19 2019

The National Weather Service in Birmingham AL has issued a 

* Flood Warning for 
  the Black Warrior River At Selden Lock and Dam.
* from Monday afternoon to late Wednesday night...or until the 
  Warning is cancelled.
* At 7:15 PM Saturday The stage Was 79.8 feet. 
* Flood stage is 90.feet. 
* Minor flooding is forecast. 
* Forecast...Rise above flood stage by Monday afternoon and continue 
  to rise to near 91.4 feet by Tuesday evening. The river will fall 
  below flood stage by Wednesday afternoon.
* Impact...At 90 feet...Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
3 follow-up statements
547 
WGUS84 KBMX 201659
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
1059 AM CST Sun Jan 20 2019


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

Heavy rainfall of 1 to 2 inches has occurred within the past 24 hours
over the Black Warrior River basin...and a flood warning remains
in effect for the Black Warrior River at Selden Lock and Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Monday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-210459-
/O.EXT.KBMX.FL.W.0004.190122T0900Z-190123T0600Z/
/WLDA1.1.ER.190122T0900Z.190122T1200Z.190122T1800Z.NO/
1059 AM CST Sun Jan 20 2019

The Flood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* from late Monday night to late Tuesday night...or until the warning
  is cancelled.
* At 10:15 AM Sunday the stage was 83.3 feet. 
* Flood stage is 90 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and 
  continue to rise to near 90.1 feet by Tuesday morning. The river 
  will fall below flood stage by early Tuesday afternoon.
* Impact...At 90 feet...Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
662 
WGUS84 KBMX 210225
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
825 PM CST Sun Jan 20 2019

...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.Heavy rainfall of 1 to 2 inches has occurred within the past 48 hours
over the Black Warrior River basin...and a flood warning remains
in effect for the Black Warrior River at Selden Lock and Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Monday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-211426-
/O.EXT.KBMX.FL.W.0004.190122T0936Z-190123T0400Z/
/WLDA1.1.ER.190122T0936Z.190122T1200Z.190122T1600Z.NO/
825 PM CST Sun Jan 20 2019

The Flood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* from late Monday night to Tuesday evening...or until the warning is
  cancelled.
* At  8:15 PM Sunday the stage was 85.9 feet. 
* Flood stage is 90.0 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and 
  continue to rise to near 90.2 feet by Tuesday morning. The river 
  will fall below flood stage by late Tuesday morning.
* Impact...At 90.0 feet...Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
945 
WGUS84 KBMX 211334
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
734 AM CST Mon Jan 21 2019


...The flood warning is cancelled for the Black Warrior River At 
Selden Lock and Dam...

Levels at Selden Lock and Dam are no longer expected to reach flood
stage...and the Flood Warning has been cancelled.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

This will be the final statement for this event.

&&

ALC063-065-091-211404-
/O.CAN.KBMX.FL.W.0004.000000T0000Z-190123T0400Z/
/WLDA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
734 AM CST Mon Jan 21 2019

The Flood Warning is cancelled for
  The Black Warrior River At Selden Lock and Dam.
* At  7:15 AM Monday the stage was 87.4 feet. 
* Flood stage is 90 feet. 
* Forecast...The river will crest below flood stage at  feet this 
  evening.
* Impact...At 90 feet...Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Jan 19, 5:50 PM CST, 2 hours 21 minutes earlier.

Area forecast discussion, Jan 19, 5:50 PM CST, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
550 PM CST Sat Jan 19 2019

.UPDATE...
For 00Z Aviation.

&&

.SHORT TERM...
Through Tonight.

Line of showers with a few thunderstorms extended from west-
central Tuscaloosa County southwest into southern Sumter County
and back into southeast Mississippi.

Potential for damaging winds remains possible with this line of
convective activity and the risk will continue into early this
evening as it moves east across the area.

Potential for isolated tornadoes will highest roughly along and
south of Interstate 20 as best overlap of wind shear/helicity and
surface-based instability will reside in this area.

Most destabilization is near the U.S. Highway 80 corridor over our
far southern counties with some breaks in cloud cover observed by
satellite over Pike/Barbour Counties. Highest instability may
materialize over our far southeast counties later this afternoon.

The cold front pushes through Central AL and the main precip
slides east of our area by 6-7pm. Increasing winds will speed up
the cold air advection and temperatures will begin dropping below
freezing beginning in the northwest soon after midnight. At this
same time, the main upper level trough axis swings through, so any
lingering moisture could have enough lift to generate some
precip. Forecast soundings show a pretty shallow layer of moisture
that drops in the -7 to -8 degree celsius range for at least a
couple of hours before the dry air moves in. While this isn't
quite the -10 to -20 degree range we typically like to see for
dendritic growth of snow crystals, we're limited by the accuracy
and resolution of model data. Therefore, I don't want to
completely rule out the possibility of some scattered snow
flurries for a few hours sometime after midnight for most
locations north of the I-85 corridor. Any snow flurries won't
amount to much, so I don't expect any accumulations or impacts for
early Sunday morning.

.LONG TERM...
Sunday through Friday.

As the system moves out Sunday morning, a few flurries will remain
possible as temperatures continue to drop through the morning. The
afternoon will be cold and windy as cold air really begins to set
in. High pressure builds in and will keep the area dry through
Tuesday morning.

Rain will begin to spread into the area late Tuesday afternoon in
advance of the system. This will be a very slow moving system so
rain chances really do not become likely until Wednesday morning in
the west and late Wednesday afternoon in the east. This will allow
the southerly flow to increase and bring in upper 60 degree
temperatures into the southeast by the afternoon, just before the
rain becomes widespread. Rain will continue through Wednesday night
so continued with the high rain chances. There will be a brief
window Thursday morning across the north that some rain could be
mixed with snow on the back edge of the precipitation, so did include
the chance here. Based on trends, it appears that it would be
generally just flurries once again. High pressure builds in on
Friday. Models are pretty consistent on this so confidence is fairly
high on the chances of rain and overall timing.

As we move into Friday, there are some model discrepancies, but the
both indicate a clipper system will slide southeast along the
backside of the trough. The GFS is a little more bullish than its
counterpart the Euro, so confidence on this system is low. With that
said, the overall timing of the system would be late Friday
afternoon into the overnight hours on Friday night. If the system
holds together there would be rain on the onset switching to snow
after 6 to 9 pm across the north. Will forego any mention of winter
in the HWO at this time as confidence is just too low to to include
but definitely worth watching the trends over the next few days.

16

&&

.AVIATION...
00Z TAF Discussion.

A strong cold front will move across central Alabama this evening.
A line of showers will accompany the front, and reduce vsbys to 3
miles or less at the northern TAF sites. Winds will increase
behind the front with sustained wind speeds of 15-20 knots with
gusts to 30 knots. Widespread MVFR cigs will prevail thru the
period. Patchy light rain or snow will develop between 05z and 12z
across north Alabama, but vsbys will likely stay above 5 miles.

58/rose

&&

.FIRE WEATHER...

Windy tonight and into Sunday with sustained winds 15-20 mph with
gusts to 35 mph. A cold front will move through the area tonight
and temperatures will drop quickly and into the 30s. Clouds will
decrease Sunday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     30  37  22  43  29 /  30  10   0   0   0
Anniston    31  39  22  45  30 /  20  10   0   0   0
Birmingham  30  39  24  46  33 /  30  10   0   0   0
Tuscaloosa  31  42  26  48  34 /  30   0   0   0   0
Calera      30  41  25  47  32 /  20  10   0   0   0
Auburn      34  43  26  47  31 /  50  10   0   0   0
Montgomery  35  44  27  50  32 /  20  10   0   0   0
Troy        34  45  27  51  31 /  30   0   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until noon CST Sunday for the following counties:
Autauga...Barbour...Bibb...Blount...Bullock...Calhoun...
Chambers...Cherokee...Chilton...Clay...Cleburne...Coosa...
Dallas...Elmore...Etowah...Fayette...Greene...Hale...Jefferson...
Lamar...Lee...Lowndes...Macon...Marengo...Marion...Montgomery...
Perry...Pickens...Pike...Randolph...Russell...Shelby...St.
Clair...Sumter...Talladega...Tallapoosa...Tuscaloosa...Walker...
Winston.

&&
Hazardous weather outlook, Jan 19, 6:09 PM CST, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
609 PM CST Sat Jan 19 2019

ALZ011>015-017>050-210315-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
609 PM CST Sat Jan 19 2019

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Tonight.

Winds behind of a strong cold front will be sustained at 20 to 25
mph with gusts 35 to 40 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Winds behind of a strong cold front will be sustained at 20 to 25
mph with gusts 35 to 40 mph on Sunday.

Due to the forecast rainfall amounts over the weekend, river
flooding is anticipated again near the Mississippi state line. The
Tombigbee River at Bevill Lock and Dam will reach minor flood stage
Sunday and Monday before receding.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not expected
at this time.

In the hours before

Local storm report, Jan 19, 3:47 PM CST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
347 PM CST SAT JAN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     TSTM WND DMG     1 SW WETUMPKA           32.54N 86.21W
01/19/2019                   ELMORE             AL   AMATEUR RADIO

            LIKELY TORNADO. FIRST BAPTIST CHURCH IN
            WETUMPKA SUFFERED MAJOR STRUCTURAL DAMAGE
            ACCORDING TO AMATEUR RADIO RELAY FROM MOB
            CHAT.

&&

JH
Local storm report, Jan 19, 3:57 PM CST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 PM CST SAT JAN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     1 SW WETUMPKA           32.54N 86.21W
01/19/2019                   ELMORE             AL   EMERGENCY MNGR

            LIKELY TORNADO. FIRST PRESBYTERIAN CHURCH IN
            WETUMPKA DESTROYED.

&&

JH
Local storm report, Jan 19, 4:04 PM CST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
404 PM CST SAT JAN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND DMG     WETUMPKA                32.54N 86.20W
01/19/2019                   ELMORE             AL   STORM CHASER

            LIKELY TORNADO. SIGNIFICANT DAMAGE REPORTED
            IN WETUMPKA JUST EAST OF ELMORE COMMUNITY
            HOSPITAL. HIGHWAY 14 IMPASSABLE. STRUCTURAL
            DAMAGE WITH UNKNOWN INJURIES.

0256 PM     TSTM WND DMG     1 ENE WETUMPKA          32.55N 86.19W
01/19/2019                   ELMORE             AL   EMERGENCY MNGR

            LIKELY TORNADO. TALLASSEE HIGHWAY BLOCKED
            COMPLETELY BY FALLEN TREES.

0255 PM     TSTM WND DMG     1 SW WETUMPKA           32.54N 86.21W
01/19/2019                   ELMORE             AL   EMERGENCY MNGR

            LIKELY TORNADO. FIRST PRESBYTERIAN CHURCH IN
            WETUMPKA DESTROYED.

0255 PM     TSTM WND DMG     1 W WETUMPKA            32.54N 86.21W
01/19/2019                   ELMORE             AL   EMERGENCY MNGR

            LIKELY TORNADO. REPORTS OF DAMAGE ALONG PINE
            STREET AND SOUTH MAIN STREET IN WETUMPKA.
            POWER LINES DOWN ON AN OCCUPIED VEHICLE.

0254 PM     TSTM WND DMG     1 SW WETUMPKA           32.54N 86.21W
01/19/2019                   ELMORE             AL   AMATEUR RADIO

            LIKELY TORNADO. FIRST BAPTIST CHURCH IN
            WETUMPKA SUFFERED MAJOR STRUCTURAL DAMAGE
            ACCORDING TO AMATEUR RADIO RELAY FROM MOB
            CHAT.

0253 PM     TSTM WND DMG     1 WSW WETUMPKA          32.54N 86.22W
01/19/2019                   ELMORE             AL   STORM CHASER

            LIKELY TORNADO. SPOTTER REPORTED TORNADO ON
            THE GROUND WITH DAMAGED HOMES AND BUILDINGS
            ALONG WITH OVERTURNED VEHICLES.

0251 PM     TSTM WND DMG     1 SSW WETUMPKA          32.54N 86.21W
01/19/2019                   ELMORE             AL   EMERGENCY MNGR

            REPORTS OF DAMAGE FROM PROBABLE TORNADO
            ALONG SOUTH MAIN STREET IN WETUMPKA.

0217 PM     TSTM WND DMG     3 NNW BOOTH             32.54N 86.60W
01/19/2019                   AUTAUGA            AL   EMERGENCY MNGR

            DAMAGE TO A MOBILE HOME REPORTED BY EMA.
            PROBABLE TORNADO.

0217 PM     TSTM WND DMG     3 NNW BOOTH             32.54N 86.60W
01/19/2019                   AUTAUGA            AL   EMERGENCY MNGR

            REPORTS OF ROOF DAMAGE ALONG WITH TREES DOWN
            ACROSS ROADS NORTHWEST OF BOOTH. PROBABLE
            TORNADO.

0145 PM     TSTM WND DMG     2 N CAPITOL HILL GOLF C 32.46N 86.39W
01/19/2019                   ELMORE             AL   EMERGENCY MNGR

            ESTIMATED 40-50 MPH SUB-SEVERE WINDS. TIME
            AND LOCATION APPROXIMATE.

1230 PM     TSTM WND DMG     1 NNE LAKE LURLEEN STAT 33.32N 87.67W
01/19/2019                   TUSCALOOSA         AL   EMERGENCY MNGR

            SUB-SEVERE WINDS ESTIMATED 40-50 MPH. TIME
            AND LOCATION APPROXIMATE.

&&
Local storm report, Jan 19, 4:46 PM CST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
446 PM CST SAT JAN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TSTM WND DMG     ROCK STAND              33.22N 85.41W
01/19/2019                   RANDOLPH           AL   EMERGENCY MNGR

            SUB-SEVERE ESTIMATED 40-50 MPH WINDS,
            SEVERAL TREES DOWN LIKELY CONTRIBUTED TO
            RECENT WET GROUND CONDITIONS. TIME
            APPROXIMATE.

&&

JH
Local storm report, Jan 19, 5:19 PM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
519 PM CST SAT JAN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TSTM WND DMG     ROCK STAND              33.22N 85.41W
01/19/2019                   RANDOLPH           AL   EMERGENCY MNGR

            SUB-SEVERE ESTIMATED 40-50 MPH WINDS,
            SEVERAL TREES DOWN LIKELY CONTRIBUTED TO
            RECENT WET GROUND CONDITIONS. TIME
            APPROXIMATE.

0256 PM     TSTM WND DMG     1 ENE WETUMPKA          32.55N 86.19W
01/19/2019                   ELMORE             AL   EMERGENCY MNGR

            LIKELY TORNADO. TALLASSEE HIGHWAY BLOCKED
            COMPLETELY BY FALLEN TREES.

0256 PM     TSTM WND DMG     WETUMPKA                32.54N 86.20W
01/19/2019                   ELMORE             AL   STORM CHASER

            LIKELY TORNADO. SIGNIFICANT DAMAGE REPORTED
            IN WETUMPKA JUST EAST OF ELMORE COMMUNITY
            HOSPITAL. HIGHWAY 14 IMPASSABLE. STRUCTURAL
            DAMAGE WITH UNKNOWN INJURIES.

0255 PM     TSTM WND DMG     1 SW WETUMPKA           32.54N 86.21W
01/19/2019                   ELMORE             AL   EMERGENCY MNGR

            LIKELY TORNADO. FIRST PRESBYTERIAN CHURCH IN
            WETUMPKA DESTROYED.

0255 PM     TSTM WND DMG     1 W WETUMPKA            32.54N 86.21W
01/19/2019                   ELMORE             AL   EMERGENCY MNGR

            LIKELY TORNADO. REPORTS OF DAMAGE ALONG PINE
            STREET AND SOUTH MAIN STREET IN WETUMPKA.
            POWER LINES DOWN ON AN OCCUPIED VEHICLE.

0254 PM     TSTM WND DMG     1 SW WETUMPKA           32.54N 86.21W
01/19/2019                   ELMORE             AL   AMATEUR RADIO

            LIKELY TORNADO. FIRST BAPTIST CHURCH IN
            WETUMPKA SUFFERED MAJOR STRUCTURAL DAMAGE
            ACCORDING TO AMATEUR RADIO RELAY FROM MOB
            CHAT.

0253 PM     TSTM WND DMG     1 WSW WETUMPKA          32.54N 86.22W
01/19/2019                   ELMORE             AL   STORM CHASER

            LIKELY TORNADO. SPOTTER REPORTED TORNADO ON
            THE GROUND WITH DAMAGED HOMES AND BUILDINGS
            ALONG WITH OVERTURNED VEHICLES.

0251 PM     TSTM WND DMG     1 SSW WETUMPKA          32.54N 86.21W
01/19/2019                   ELMORE             AL   EMERGENCY MNGR

            REPORTS OF DAMAGE FROM PROBABLE TORNADO
            ALONG SOUTH MAIN STREET IN WETUMPKA.

0217 PM     TSTM WND DMG     3 NNW BOOTH             32.54N 86.60W
01/19/2019                   AUTAUGA            AL   EMERGENCY MNGR

            DAMAGE TO A MOBILE HOME REPORTED BY EMA.
            PROBABLE TORNADO.

0217 PM     TSTM WND DMG     3 NNW BOOTH             32.54N 86.60W
01/19/2019                   AUTAUGA            AL   EMERGENCY MNGR

            REPORTS OF ROOF DAMAGE ALONG WITH TREES DOWN
            ACROSS ROADS NORTHWEST OF BOOTH. PROBABLE
            TORNADO.

0145 PM     TSTM WND DMG     2 N CAPITOL HILL GOLF C 32.46N 86.39W
01/19/2019                   ELMORE             AL   EMERGENCY MNGR

            ESTIMATED 40-50 MPH SUB-SEVERE WINDS. TIME
            AND LOCATION APPROXIMATE.

1230 PM     TSTM WND DMG     1 NNE LAKE LURLEEN STAT 33.32N 87.67W
01/19/2019                   TUSCALOOSA         AL   EMERGENCY MNGR

            SUB-SEVERE WINDS ESTIMATED 40-50 MPH. TIME
            AND LOCATION APPROXIMATE.

&&
Local storm report, Jan 19, 7:10 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
710 PM CST SAT JAN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     2 N CRAWFORD            32.49N 85.18W
01/19/2019                   LEE                AL   PUBLIC

            TREES DOWN NEAR THE INTERSECTION OF LEE RD
            440 AND LEE RD 179. ALSO REPORT OF TREES
            DOWN JUST TO THE EAST NEAR THE INTERSECTION
            OF LEE RD 240 AND LEE RD 212. TIME ESTIMATED
            FROM RADAR.

&&

TG

Nearby

River Flood Warnings in Alabama, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.